# SDR REXA2018060860475

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 26,631 hours, 24,273 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070001214
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT FLASHLIGHT NOT FLASHING. FOUND A BROKEN WIRE.  R & R THE FLASHLIGHT IAW AMM 25-61-04,  OK FOR SERVICE.
